# SDR MALA954356

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2720085
- Condition: Cracked
- Location: Fs 491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE FORWARD FUSELAGE FRAME OF THE AFT CARGO DOOR (P/N 27-20085) AT FS 491 CRACKED AT THE GAS STRUT ATTACHMENT HOLE.  COMPLETED REPAIR TO THE FRAME IAW FAIRCHILD ARP 53-20-9503 AND SRM.  (W)
